Spain: second Pfizer shots halted after 46 nursing home residents die after the first shot

Ellipse

The Living Force
FOTCM Member
February 16, 2021

LOS BARRIOS, SPAIN — The Nuestra Señora del Rosario (Our Lady of the Rosary) nursing home is reeling due to mass deaths after mRNA inoculations.

All residents and workers at the facility received the first dose of Pfizer mRNA in early January, according to Spain mainstream media outlet ABC de Sevilla. Most residents became extremely ill shortly after the shots. It is believed many came down with COVID-19, despite being “vaccinated against it.”

The Andalusian Health Service reported that at least 46 residents have died since January. For perspective, Our Lady has a maximum capacity of 145 residents. The Junta de Andalucía (regional government) intervened in early February to curtail the death count. But people continued dying. Spain’s Ministry of Health is now in charge of mitigation. The Ministry said in a statement:

In view of the imminent risk to public health, and in particular for the [residents] and workers of this center, as the current protocol for disinfection and isolation of positive cases cannot be guaranteed.

The situation remains dire, as at least 28 residents and 12 staff members were COVID-19 positive last week. Health officials halted all further mRNA shots as a result. The Federation of Public Services criticized Our Lady for not taking action sooner. The workers’ union said the response was inadequate after eight people died by January 18. The death count grew to 30 by January 28.


Spain is continually in the news related to mRNA shots. Health Minister Salvador Illa said in December that his agency is keeping a database of all citizens who refuse the mRNA. He said the list will be shared with all EU members. A healthcare worker in Spain also recently reported that several mRNA recipients have been admitted to Hospitals in the Region of Murcia for encephalitis.

Source: https://thecovidblog.com/2021/02/16...rsing-home-residents-die-after-the-first-shot
 

Ellipse

The Living Force
FOTCM Member
There's a lot of reports on this blog. Another one:

February 12, 2021

Sara Stickles: 28-year-old has brain aneurysm, dead five days after second Pfizer mRNA shot​


BELOIT, WISCONSIN — Sara Stickles shared a Facebook post on February 6 talking about reverse karma.
Sara-Stickles-2020-200x.jpg

The young healthcare worker’s life was essentially extinguished the very next day.

Ms. Stickles received the second dose of the Pfizer mRNA shot on or around February 2, according to a family Facebook post. She immediately broke out in rashes. Ms. Stickles had severe headaches five days later, Sunday, February 7. Soon thereafter, she started crying and said “something isn’t right. Just hold me” She lost the ability to speak, her eyes crossed and glazed over, before she lost consciousness, according to a Facebook post by Jacqueline F. Gifford.

She was taken to SwedishAmerican Hospital, just over the state line from Beloit. The initial diagnosis was a ruptured brain aneurysm. She was then airlifted to the University of Wisconsin Hospital in Madison the next day, according to her uncle, George Allen Petit. Doctors performed a cerebral angiography through her groin all the way up to her brain. Subarachnoid hemorrhage was also mentioned as the possible issue.

Kara Stickles, Sara’s twin sister, posted an update on February 10. Sara “has no brain activity,” she said. Doctors called the family and summonsed them to the hospital to say their goodbyes. She died yesterday.

Sara-Stickles-hospital-500x.png

Source: https://thecovidblog.com/2021/02/12...rysm-dead-days-after-second-pfizer-mrna-shot/
 

Ellipse

The Living Force
FOTCM Member
Interesting comments from the above article:

---

She had the red spot rash hours after the vaccine, just like the 56 year old Gynecologist in Florida who died after the Pfizer vaccine. It indicates the platelets are dangerously low, which means the blood cannot clot and therefore you have a haemorrhagic stroke like this 28 year old, and like the 56 year old healthy doctor. It is ITP (idiopathicthrombopenia) a know side effect of other vaccines as well.

---

There have been, I believe 35 deaths, from the vaccine specific to a blood disease it causes called thrombocytopenia. There have been 602 deaths from the vaccine in the US and thousands of cases of injury. You can read about all of these cases from the CDC at VAERS - Download Data File
-
More than.that buddy!!!
Way way more!!!
Charlie Manson Medicine
Full blown treason

---

The connection is direct. She broke out in a rash nearly immediately, the same symptom as the Miami pediatrician who died of a hemhorragic stroke 14 days after his mRNA vaccine injection (first dose). The rash is a symptom of the immune system attacking and destroying blood platelets. In the case of the Miami doctor his blood platelet count went to 0 inspite of transfusions. This is called thrombocytopenia and is a known vaccine adverse event, very rare in the case of other vaccines, but appears to be more common with the mRNA vaccines. Yes, the vaccine killed her, absolutely just as it did the doctor in Miami and in the case of the Miami doctor, that was the determination of a well known docotor from the John Hopkins School of Medicine who reviewed the case. Sara’s case in no different.

---

They did cerebral angiography instead of an mra or CT scan. That probably didn’t help

---
 
Top Bottom